# SDR CA101006013

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,270 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: S000127B3
- Condition: Unserviceable
- Location: Engine
- Part time: 295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSP, THE EXHAUST MUFFLER WAS SUSPECTED UNSERVICEABLE BY AD CF90-03R2, PART I, VISUALLY AND SO IT WAS REMOVED FOR PRESSURE TEST AND FAILED OUT THE SMALL HOLE BY THE EXIT STACK.  THIS AREA IS VERY HARD TO VISUALLY INSPECT.
